# SDR R61A201612210031

- Difficulty date: December 21, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065927007
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SHEAR WEB FRAMES 87-88 ARE CORRODED.  MAINTENANCE R & R LT SHEAR WEB FRAMES 87-88 IAW SRM 51-42-01, 51-42-02.  PN 170-65927-007, SHEAR PANEL.
